Derivations of simple C * -algebras. II
Bulletin de la Société Mathématique de France, Volume 99  (1971), p. 259-263
@article{BSMF_1971__99__259_0,
     author = {Sakai, Sh\^oichir\^o},
     title = {Derivations of simple $C^\ast $-algebras. II},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {99},
     year = {1971},
     pages = {259-263},
     doi = {10.24033/bsmf.1719},
     zbl = {0216.41401},
     mrnumber = {45 \#2491},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1971__99__259_0}
}
Sakai, S. Derivations of simple $C^\ast $-algebras. II. Bulletin de la Société Mathématique de France, Volume 99 (1971) , pp. 259-263. doi : 10.24033/bsmf.1719. http://www.numdam.org/item/BSMF_1971__99__259_0/

[1] Breuer (M.). - Theory of vector bundles and Fredholm operators relative to von Neumann algebras, Lawrence, University of Kansas, 1969 (Technical Report).

[2] Cordes (H. O.). - On a class of C*-algebras, Math. Annalen, t. 170, 1967, p. 283-313. | MR 35 #749 | Zbl 0154.15105

[2] Coburn (L. A.), Douglas (R. G.), Schaeffer (D. G.), and Singer (I. M.). - C*-algebras of operators on a half-space, II: Index theory (to appear). | Numdam | Zbl 0241.47027

[4] Dixmier (J.). - Les C*-algèbres et leurs représentations. Paris, Gauthier-Villars, 1964 (Cahiers scientifiques, 19). | MR 30 #1404 | Zbl 0152.32902

[5] Kadison (R. V.). - Derivations of operator algebras, Annals of Math., Series 2, t. 83, 1966, p. 280-293. | MR 33 #1747 | Zbl 0139.30503

[6] Sakai (S.). - The theory of W*-algebras. Yale University, 1962.

[7] Sakai (S.). - Derivations of W*-algebras, Annals of Math., Series 2, t. 83, 1966, p. 273-279. | MR 33 #1748 | Zbl 0139.30601

[8] Sakai (S.). - Derivations of simple C*-algebras, J. functional Analysis, t. 2, 1968, p. 202-206. | MR 36 #6953 | Zbl 0172.41104

[9] Takeda (Z.). - Conjugate spaces of operator algebras, Proc. Japan Acad., t. 30, 1954, p. 90-95. | MR 16,146c | Zbl 0057.09705

[10] Takesaki (M.). - On the cross-norm of the direct product of C*-algebras, Tohoku math J., t. 16, 1964, p. 111-122. | MR 29 #2668 | Zbl 0127.07302